# SDR ASAA2018051024837

- Difficulty date: May 10, 2018
- Submitted: May 30, 2018
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 21,831 hours, 7,088 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 143A7501192
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR RT ZEE CHANNEL UPPER SURFACE CORROSION STA 500C+14 TO 500L NUMEROUS AREAS MARKED. GROUNDED - YES. REMOVED CORROSION FROM STA 500I TO 500L. ORIG THICKNESS .040, REMOVED .010, REMAINING .030. FOUND TO BE OUT OF LIMITS IAW SRM 51-40-02. FABRICATED REPAIR PARTS IAW SRM  53-00-53-2R-5. ALODINED PARTS IAW AMM 51-21-41. PRIMED PARTS IAW AMM 51-21-72. INSTALLED REPAIR PARTS AD SUBSTRUCTURE IAW  SRM 53-00-53-2R-5 AND 51-40-02.
